# SDR C2XA09IA224

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 21,728 hours, 16,457 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1024200250
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2380, THE CREW REPORTED A BLEED 2 LEAK IN CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND TIGHTENED A CLAMP ON NUMBER TWO PACK DUCT.  OPERATION AND LEAK CHECKS WERE PERFORMED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
